# SDR PCAA0404196

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 34,093 hours, 38,467 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 16405080
- Condition: Arced
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORTED ELECTRICAL ODOR FROM AROUND OVERHEAD LIGHTS AT ROW 1AC. MAINTENANCE INSPECTED AND FOUND LIGHT SOCKET AT ROW 1AC AT FAULT. BULB WAS REMOVED AND MEL COMPLIED WITH.AIRCRAFT RETURNED TO SERVICE.
